# SDR 96ZZZX6038

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N911EC
- Make and model: Bell 222U
- Aircraft serial: 47505
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End Bearing
- Part number: 222031662105
- Condition: Defective
- Location: M/R
- Part time: 256 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND ROD END BEARING DEFECTIVE.  REPLACED WITH NEW ROD END BEARING.
